Wait i thought it was:
Arnav has low sugar levels (Hypoglycaemia). Meaning his body can not make the correct amount of glucose resulting in him taking tablets to correct that.
If he has LOW sugar levels, the amount will continue to drop as the body continues to use up the low supplies of glucose, there will be symptoms of shaking, dizzy spells, hunger and also excess sweating, that usually indicates to the patient (our case Arnav) he needs to eat something sugary.
Now coming to your post, you said the levels will go up. Thats impossible, the body has basically used up all the glucose it can to function properly and will continue to do so until hes almost run out - fainting.
Khushi giving him sweet stuff is a BRILLIANT idea, however he needs come carbs there after to keep the balance.
Cant give a complete analysis as we're not sure how bad his diabetes is, however he should know when hes going to have an attack. If you are a hypo patient, always carry sweets in your bag just incase!